# SDR SWAA960209

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LOWER FUSELAGE SKIN CRACKED 2 PLACES, FWD OF AIR CONDITIONING SERVICE PANEL,  MEASURING .25 BY 1.5.  REPAIRED BOTH PER BOEING SRM.
